# SDR SWIA200616254

- Difficulty date: February 15, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 8,321 hours, 6,435 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CHANNEL 1 INOP.  REPLACED STAB TRIM ACTUATOR AND MOTOR CONTROL UNIT IAW CRJ MM 27-42-01 AND 27-42-05, PN ON 8396-3 OFF 868  PN ON 7067-3 SN OFF 138.
